RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 75, Issue 5  


The Abel–Jacobi Map for Real Hyperelliptic Surfaces of Genus 3
V. A. Krasnov, O. V. Danilova
643
Normal Matrices and an Extension of Malyshev"s Formula
Kh. D. Ikramov, A. M. Nazari
652
Attractors of Singularly Perturbed Parabolic Systems of First Degree of Nonroughness in a Plane Domain
A. Yu. Kolesov, A. N. Kulikov, N. Kh. Rozov
663
Affine and Holomorphic Equivalence of Tube Domains in $\mathbb C^2$
N. G. Kruzhilin, P. A. Soldatkin
670
On Asymptotic Properties of Solutions to Weakly Nonlinear Systems in the Neighborhood of a Singular Point
S. G. Kryzhevich
683
On the Bol Loops
E. K. Loginov
693
On the Number of Non-Hamiltonian Graphs
P. V. Roldugin
702
Normal Form of Autonomous Systems with One Zero Eigenvalue
V. S. Samovol
711
Starting Control for Systems with Lumped Parameters
N. Yu. Satimov, M. Tukhtasinov
721
On an Inverse Problem for a Parabolic Equation
D. S. Tkachenko
729
Classification of Two-Dimensional Surfaces with Zero Normal Torsion in Four-Dimensional Spaces of Constant Curvature
V. T. Fomenko
744
Polynomial Models of Degree 5 and Algebras of Their Automorphisms
E. N. Shananina
757
Maximal Inequality for Weakly Dependent Random Fields
A. P. Shashkin
773

Brief Communications
On Linear Chains of Blow-Ups Related to the Jacobian Conjecture
A. S. Bystrikov
783
New Proofs of the Haagerup–de la Harpe Inequality
M. T. Karaev
787
Derivative of the Wiener Measure on Trajectories in Compact Lie Groups
M. Yu. Neklyudov
789
Analogs of Markov"s Inequality in Normed Spaces
V. I. Skalyga
793
Relationship Between Distinct Realizations of Bogolyubov Transformations
I. D. Tveritinov
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019